# SDR DALA2024041904602

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 57,857 hours, 25,243 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 5651 -FCNT/DE- FLAP DISAGREE ON APPROACH DUE TO FLAP HANDLE POSITION OVERSHOOT. CORRECTIVE ACTION: TROUBLESHOT PER FIM. INSPECTED TRANSMISSION TORQUE LIMITERS. FLAPS AND SLATS OPERATE NORMALLY.
